# SDR UIEA2021020300216

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,343 hours, 19,669 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Stained
- Location: Lt Eng Serv Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION LT ENG IDG SERVICE DOOR HAS OIL RUNNING OUT OF IT.  ACCOMPLISHED INSPECTION CLEANED LEFT ENG IDG SERV DOOR.  NO LEAK NOTED AT THIS TIME.  AS PER B767 AMM 71-40-00.
